Haii am using face cream for one yearit make my

Patient

Q: Hai...i am using face cream for one year...it make my face white but if i not using my face become darker....
And my skin around eye become dark and black....my face not look even ....it have two color

Doctor

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: Hi, i am 5 week pregnant . i took 1 tablet (unwanted kit of mankind)orally 24 hours back and orally taken 1 tab and ...

Q: Hello! I am a 22 year old female with no significant medical history. I am a nurse who works nights and I admit my e...

Q: For the last week I have felt a constriction in my throat like there is a blockage or tightening in my windpipe and ...

Q: Can you take delsym and a sleep aid

Q: I am excercising 4 times a week for 30 minutes a day and and my body hurts. I am 48 .and have been excercising for m...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews